MAUDE Adverse Event Report: US ENDOSCOPY PADLOCK CLIP EFTR DEVICE

US ENDOSCOPY PADLOCK CLIP EFTR DEVICE
Model Number 00713229
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported following use of their padlock clip eftr kit a "superficial thermal injury to the mucosa" was observed on the lumen wall opposite the resection site.No medical treatment administered.No report of delay.
 
Additional Manufacturer Narrative
The padlock clip eftr kit subject of the reported event was discarded by user facility personnel prior to being returned for evaluation.Without the return of the device, a cause cannot be determined.A steris account manager conducted in-service training with user facility personnel on the proper use and operation to the padlock clip eftr kit.The device history record for the subject lot was reviewed and confirmed the device was manufactured to specifications; no abnormalities were noted.A complaint review was conducted for this lot of products and confirmed this to be an isolated event.No additional issues have been reported.

Brand Name
PADLOCK CLIP EFTR DEVICE
Common Device Name
PADLOCK CLIP EFTR DEVICE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key24270738
Report Number1528319-2026-00008
Device Sequence Number10726260
Product Code FDI
UDI-Device Identifier00724995226732
UDI-Public(01)00724995226732(11)251203(17)280807(10)13208357
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K250842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00713229
Device Catalogue Number00713229
Device Lot Number(10)13208357
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown